Tài liệu tham khảo |
Loại |
Chi tiết |
[2] F.Q. Gouvêa, p-adic Numbers, Springer-Verlag, NewYork, Heidelderg Berlin, 1997 |
Sách, tạp chí |
Tiêu đề: |
p-adic Numbers |
Tác giả: |
F.Q. Gouvêa |
Nhà XB: |
Springer-Verlag |
Năm: |
1997 |
|
[3] D. Husemoller, Elliptic curves, Springer-Verlag, NewYork, 2002 |
Sách, tạp chí |
Tiêu đề: |
Elliptic curves |
Tác giả: |
D. Husemoller |
Nhà XB: |
Springer-Verlag |
Năm: |
2002 |
|
[4] N.H.V. Hưng, Đại số đại cương, Nhà xuất bản giáo dục, 1997 |
Sách, tạp chí |
Tiêu đề: |
Đại số đại cương |
Tác giả: |
N.H.V. Hưng |
Nhà XB: |
Nhà xuất bản giáo dục |
Năm: |
1997 |
|
[5] M. A. Kenku and F. Momose, Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J., Vol. 109 (1988), 125-149 |
Sách, tạp chí |
Tiêu đề: |
Torsion points on elliptic curves defined over quadratic fields |
Tác giả: |
M. A. Kenku, F. Momose |
Nhà XB: |
Nagoya Math. J. |
Năm: |
1988 |
|
[6] D.S. Kubert, Universal bounds on the torsion of elliptic curvers, Proc |
Sách, tạp chí |
Tiêu đề: |
Universal bounds on the torsion of elliptic curvers |
Tác giả: |
D.S. Kubert |
Nhà XB: |
Proc |
|
[7] B. Mazur, Rational isogenies of prime degree, Invent. Math. .44, 129- 162, 1978 |
Sách, tạp chí |
Tiêu đề: |
Rational isogenies of prime degree |
Tác giả: |
B. Mazur |
Nhà XB: |
Invent. Math. |
Năm: |
1978 |
|
[8] B. Mazur, Modular curves and the Eisenstein ideal, IHES Publ.Math.47(1977), 33-186 |
Sách, tạp chí |
Tiêu đề: |
Modular curves and the Eisenstein ideal |
Tác giả: |
B. Mazur |
Nhà XB: |
IHES Publ.Math. |
Năm: |
1977 |
|
[10] M. Oka, Elliptic curves from sextics, J. Math. Soc. Japan, Vol. 54, No. 2, 2002 |
Sách, tạp chí |
Tiêu đề: |
Elliptic curves from sextics |
Tác giả: |
M. Oka |
Nhà XB: |
J. Math. Soc. Japan |
Năm: |
2002 |
|
[11] K. Ono, Euler’s concordant forms, Acta Arthmetica, LXX VIII 2(1996), 101-123 |
Sách, tạp chí |
Tiêu đề: |
Euler’s concordant forms |
Tác giả: |
K. Ono |
Nhà XB: |
Acta Arthmetica |
Năm: |
1996 |
|
[12] D. Qiu and X. Zhang, Explicit classification for torsion subgroups of rational point of elliptic curves, Acta Mathematica. Sinica (English Series), 18(2002.7), No.3, 539-548 |
Sách, tạp chí |
Tiêu đề: |
Explicit classification for torsion subgroups of rational point of elliptic curves |
Tác giả: |
D. Qiu, X. Zhang |
Nhà XB: |
Acta Mathematica. Sinica (English Series) |
Năm: |
2002 |
|
[15] L.C. Washington, Elliptic curves: Number Theory and Cryptography, Chapman - Hall/CRC, 2003 |
Sách, tạp chí |
Tiêu đề: |
Elliptic curves: Number Theory and Cryptography |
Tác giả: |
L.C. Washington |
Nhà XB: |
Chapman - Hall/CRC |
Năm: |
2003 |
|
[16] A. Wiles, Modular elliptic curves and Fermat’s Last Theorem, Ann |
Sách, tạp chí |
Tiêu đề: |
Modular elliptic curves and Fermat’s Last Theorem |
Tác giả: |
A. Wiles |
Nhà XB: |
Ann |
|
[9] B. Mazur, Rational point on modular curves, Modular Functions of One Variable V, Lecture Notes in Math. 601(1977), 107-148, Springer- Verlag, NewYork |
Khác |
|
[13] J. Silverman, The Arithmetic of Elliptic Curves, Springer-Verlag, NewYork, 1986 |
Khác |
|
[14] J. Silverman and J. Tate, Rational Points on Elliptic Curves, Springer- Verlag, NewYork, 1992 |
Khác |
|
[17] H. G. Zimmer, Torsion of elliptic curves over cubic and certain bi- quadratic number fields, Arithmetic geometry, 203-220, Comtemp.Math., 174, Amer. Math. Soc |
Khác |
|